Alert archive / Georgia / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 115, NWS Atlanta, GA

June 15, 2010Troup County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 15, 2010, 3:45 PM EDT for Troup County, Georgia. It was in force for 45 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2010, 3:45 PM EDT (19:45 UTC)
Expired
Jun 15, 2010, 4:30 PM EDT
In force
45 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

County Troup County, GA

The radar

The Atlanta radar (KFFC), 62 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 4:15 PM EDTTSTM WND DMG5 Sw La Grange, GATWO TREES DOWN
Jun 15, 4:15 PM EDTTSTM WND DMG7 Sw La Grange, GATREE LIMB FELL ON POWER LINES ON ROBERT TAYLOR RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 30 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.8 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2010-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2164 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2010-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -33 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2164 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
1205 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-33 m²/s²
0-3 km storm-relative helicity
-13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

802 
WUUS52 KFFC 151945
SVRFFC
GAC285-152030-
/O.NEW.KFFC.SV.W.0115.100615T1945Z-100615T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
345 PM EDT TUE JUN 15 2010

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  TROUP COUNTY IN WEST CENTRAL GEORGIA

* UNTIL 430 PM EDT

* AT 342 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED 10 MILES   
SOUTHWEST OF LAGRANGE...OR 5 MILES WEST OF CANNONVILLE...NEAR THE 
SOUTH
  END OF WEST POINT LAKE.  THE THUNDERSTORM WAS DRIFTING NORTH AT 5 
MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  HOGANSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

BOATERS ON WEST POINT LAKE SHOULD SEEK SHELTER IMMEDIATELY.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3314 8522 3316 8513 3317 8511 3322 8487
      3287 8504 3287 8513 3288 8519 3308 8523
TIME...MOT...LOC 1944Z 201DEG 3KT 3295 8516

$$
2 follow-up statements
501 
WWUS52 KFFC 152009
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
409 PM EDT TUE JUN 15 2010

GAC285-152030-
/O.CON.KFFC.SV.W.0115.000000T0000Z-100615T2030Z/
TROUP GA-
409 PM EDT TUE JUN 15 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR TROUP COUNTY...

AT 405 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
CANNONVILLE...MOVING NORTHEAST AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ABBOTTSFORD...SMITHS CROSSROAD...LAGRANGE...HILLCREST...WARES
CROSSROADS...HARRISONVILLE AND HOGANSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3313 8522 3316 8513 3316 8509 3322 8487
      3287 8504 3287 8513 3288 8519 3308 8523
TIME...MOT...LOC 2009Z 216DEG 17KT 3296 8506

$$
345 
WWUS52 KFFC 152030
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
430 PM EDT TUE JUN 15 2010

GAC285-152040-
/O.EXP.KFFC.SV.W.0115.000000T0000Z-100615T2030Z/
TROUP GA-
430 PM EDT TUE JUN 15 2010

...THE SEVERE THUNDERSTORM WARNING FOR TROUP COUNTY WILL BE ALLOWED 
TO EXPIRE AT 430 PM EDT...

THE THUNDERSTORMS THAT EARLIER PROMPTED THE WARNING FOR TROUP COUNTY 
HAS WEAKENED.  A STRONG THUNDERSTORM CONTINUES ACROSS CENTRAL TROUP 
COUNTY NEAR LAGRANGE...MOVING NORTHEAST AT 20 MPH.

IF YOU SAW WIND DAMAGE OR LARGE HAIL...CALL THE NATIONAL WEATHER 
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3313 8522 3316 8513 3316 8509 3322 8487
      3287 8504 3287 8513 3288 8519 3308 8523
TIME...MOT...LOC 2030Z 216DEG 17KT 3304 8499

$$



19

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 5:10 AM EDT, 10 hours 35 minutes earlier.

Area forecast discussion, Jun 15, 5:10 AM EDT, 10 hours 35 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
510 AM EDT TUE JUN 15 2010

.SHORT TERM /TODAY THROUGH THURSDAY/...
IN GENERAL...RIDGE PERSISTING OVER THE SOUTHEAST STATES THROUGH
THE SHORT TERM. HOWEVER...WITH STRONG TROUGH MOVING THROUGH THE
UPPER MISSISSIPPI VALLEY THE RIDGE GETS PUSHED A BIT TO THE
SOUTHEAST. BY THURSDAY...THE RIDGE FLATTENS A BIT AS A BACKDOOR
FRONT APPROACHES NORTH GEORGIA. LOOKS LIKE ANOTHER HOT DAY ACROSS
THE CWA WITH NEAR RECORD TEMPERATURES THIS AFTERNOON. HAVE
EXTENDED THE HEAT ADVISORY NORTH A BIT BASED ON HEAT INDEX VALUES.
MODELS DO SHOW SOME DRIER AIR PUSHING INTO THE NORTHERN ZONES BY
THURSDAY...BUT IT REMAINS TO BE SEEN IF THE BACKDOOR FRONT
ACTUALLY MAKES IT INTO THE STATE. HAVE CONTINUED WITH CHANCE POPS
FOR THE AFTERNOONS AND SLIGHT CHANCE AT NIGHT. MAV/MET
TEMPERATURES LOOK OKAY. HAVE BACKED HIGHS OFF SLIGHTLY MAINLY FOR
THURSDAY AS MODELS SHOW THICKNESS VALUES TO DROP OFF A BIT.

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
NO BIG CHANGES IN AIR MASS FOR THE LONG TERM. SEVERAL SHORT WAVES
MOVE ACROSS THE RIDGE AND THE MAY BRING SOME WEAK DYNAMICS TO THE
AREA. HAVE GENERALLY CONTINUED WITH CHANCE POPS FOR THE AFTERNOON
HOURS AND SLIGHT CHANCE AT NIGHT.

41

&&

.AVIATION...
UPPER RIDGE CONTINUES OVER THE AREA...SO VERY LITTLE CHANGE IN
PATTERN FROM THE PAST FEW DAYS. WILL CONTINUE TO SEE MVFR FOG/HAZE
DEVELOP THIS MORNING...GIVING WAY TO FEW-SCT 4-5KFT. MODELS A LITTLE
MORE AGGRESSIVE AT DEVELOPING CONVECTION TODAY AS THE RIDGE SLIDES
TO THE EAST A LITTLE...SO HAVE CONTINUED PROB30 TSRA FOR THIS
AFTERNOON AND EVENING...STARTING AROUND 20-21Z. TIMING WILL HAVE TO
BE REFINED LATER IN THE DAY...ESPECIALLY SINCE CONVECTION MAY LINGER
LONGER THAN GOING FORECAST INDICATES. NORTHWEST WINDS THROUGH THE
PERIOD...GENERALLY UNDER 10KT BUT OCCASIONALLY GUSTING ABOVE THAT.

TDP

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          98  71  96  71  95 /  30  20  40  30  20
ATLANTA         96  75  93  74  92 /  30  20  40  20  20
BLAIRSVILLE     89  67  88  65  89 /  30  20  40  20  20
CARTERSVILLE    97  69  94  68  93 /  30  20  40  20  20
COLUMBUS        99  76  96  74  95 /  30  20  40  30  30
GAINESVILLE     96  72  93  72  93 /  30  20  40  20  20
MACON           99  74  96  73  95 /  30  20  40  30  30
ROME            96  71  94  70  94 /  30  20  40  20  20
PEACHTREE CITY  97  71  93  69  92 /  30  20  40  30  30
VIDALIA        100  77  97  75  93 /  30  20  40  30  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BALDWIN...BIBB...BLECKLEY...BUTTS...CHATTAHOOCHEE...
CLARKE...CRAWFORD...CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...
GREENE...HANCOCK...HOUSTON...JASPER...JEFFERSON...JOHNSON...
JONES...LAMAR...LAURENS...MACON...MADISON...MARION...MONROE...
MONTGOMERY...MORGAN...MUSCOGEE...NEWTON...OCONEE...OGLETHORPE...
PEACH...PULASKI...PUTNAM...SCHLEY...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TWIGGS...
UPSON...WALTON...WARREN...WASHINGTON...WEBSTER...WHEELER...
WILCOX...WILKES...WILKINSON.

&&

41/TDP
Hazardous weather outlook, Jun 15, 6:01 AM EDT, 9 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
601 AM EDT TUE JUN 15 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-161015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
601 AM EDT TUE JUN 15 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED THUNDERSTORMS EXPECTED THIS AFTERNOON AND EVENING ACROSS
NORTH AND CENTRAL GEORGIA. VERY HOT CONDITIONS EXPECTED THIS
AFTERNOON ACROSS CENTRAL AND PORTIONS OF NORTH GEORGIA.

.SYNOPSIS...
A STRONG UPPER LEVEL RIDGE REMAINS IN PLACE OVER THE SOUTHEAST...
BUT WILL BEGIN TO WEAKEN AND SLIDE SLIGHTLY EAST TODAY. THIS WILL
ALLOW ADDITIONAL MOISTURE TO MOVE UP INTO THE REGION. WEAK
SHORTWAVES WILL CONTINUE TO ROTATE AROUND THE PERIPHERY OF THE
RIDGE.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS ASSOCIATED WITH ANY THUNDERSTORM THAT DEVELOPS
WILL BE FREQUENT CLOUD-TO-GROUND LIGHTNING AND HEAVY RAIN. IN
ADDITION...HEAT INDICES ARE EXPECTED TO CLIMB TO NEAR 105 DEGREES
THIS AFTERNOON...GENERALLY ALONG AND SOUTH OF A LINE FROM
COLUMBUS...TO COVINGTON...TO ATHENS.

.DISCUSSION...
THE HOT...HUMID AIRMASS WILL CONTINUE TO DOMINATE THE SOUTHEAST FOR
THE NEXT COUPLE OF DAYS. CAPE VALUES WILL INCREASE TO OVER 2000
DURING THE AFTERNOON. THE INSTABILITY ALONG WITH THE SLIGHTLY
WEAKENED UPPER RIDGE WILL ALLOW THUNDERSTORMS TO DEVELOP THIS
AFTERNOON AND EVENING. THUNDERSTORMS ARE GENERALLY EXPECTED TO
REMAIN BELOW SEVERE LIMITS DUE TO THE SUPPRESSING EFFECTS OF THE
RIDGE. AS TEMPERATURES CLIMB...HEAT INDICES ARE EXPECTED TO REACH
105 DEGREES OR HIGHER ACROSS CENTRAL AND PORTIONS OF NORTH
GEORGIA. WITH THESE VERY HOT CONDITIONS...HEAT-RELATED ILLNESSES
WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Jun 15, 2:18 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
218 PM EDT TUE JUN 15 2010

GAZ097-151900-
218 PM EDT TUE JUN 15 2010

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND
LIGHTNING IN LAURENS COUNTY UNTIL 300 PM EDT...

AT 213 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM DEVELOPING NEAR DUBLIN...MOVING SOUTHEAST AT 15
MPH.

FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THIS
THUNDERSTORM. IN ADDITION...WIND GUSTS TO 40 MPH WILL BE POSSIBLE.
RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES
AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

19
Special weather statement, Jun 15, 2:26 PM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
226 PM EDT TUE JUN 15 2010

GAZ016-151900-
226 PM EDT TUE JUN 15 2010

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT CLOUD-TO-GROUND
LIGHTNING IN WHITE COUNTY UNTIL 300 PM EDT...

AT 225 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER QUALATCHEE LAKE THE THUNDERSTORM. THE
THUNDERSTORM WAS DRIFTING EAST-SOUTHEAST AT 5 MPH.

FREQUENT CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THIS
THUNDERSTORM. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL
APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

19
Special weather statement, Jun 15, 3:37 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
337 PM EDT TUE JUN 15 2010

GAZ066-152015-
337 PM EDT TUE JUN 15 2010

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WESTERN
TROUP COUNTY UNTIL 415 PM EDT...

AT 333 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM DEVELOPING BETWEEN LONG CANE AND CANNONVILLE.
THESE THUNDERSTORMS ARE DEVELOPING ON OUTFLOW FROM STRONG
THUNDERSTORMS TO THE WEST NEAR FIVE POINTS ALABAMA. LITTLE MOVEMENT
HAS BEEN INDICATED WITH THIS ACTIVITY.

THIS THUNDERSTORM WILL PRODUCE FREQUENT CLOUD-TO-GROUND LIGHTNING.
RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES
AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.

19

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 9:07 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Newton38 min
Jun 15, 4:18 PM EDTSevere Thunderstorm WarningFFCJones, Twiggs, Wilkinson42 min
Jun 15, 4:38 PM EDTSevere Thunderstorm WarningFFCDade, Walker37 min
Jun 15, 4:42 PM EDTSevere Thunderstorm WarningFFCTaylor48 min
Jun 15, 4:48 PM EDTSevere Thunderstorm WarningFFCCarroll, Heard42 min
Jun 15, 4:50 PM EDTSevere Thunderstorm WarningFFCTalbot40 min
Jun 15, 5:01 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton44 min
Jun 15, 5:08 PM EDTSevere Thunderstorm WarningFFCLaurens, Wilkinson37 min
Jun 15, 5:11 PM EDTSevere Thunderstorm WarningFFCHaralson, Polk49 min
Jun 15, 5:16 PM EDTSevere Thunderstorm WarningFFCFloyd44 min
Jun 15, 5:20 PM EDTSevere Thunderstorm WarningFFCDodge25 min
Jun 15, 5:29 PM EDTSevere Thunderstorm WarningFFCCarroll46 min
Jun 15, 5:59 PM EDTSevere Thunderstorm WarningFFCLaurens46 min
Jun 15, 6:05 PM EDTSevere Thunderstorm WarningFFCBartow, Gordon40 min
Jun 15, 6:07 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette38 min
Jun 15, 6:13 PM EDTSevere Thunderstorm WarningFFCDouglas47 min
Jun 15, 6:19 PM EDTSevere Thunderstorm WarningFFCGilmer41 min
Jun 15, 6:26 PM EDTSevere Thunderstorm WarningFFCGwinnett49 min
Jun 15, 6:27 PM EDTSevere Thunderstorm WarningFFCDodge, Wilcox33 min
Jun 15, 6:30 PM EDTSevere Thunderstorm WarningFFCMacon30 min
Jun 15, 6:31 PM EDTSevere Thunderstorm WarningFFCCobb, Fulton44 min
Jun 15, 6:41 PM EDTSevere Thunderstorm WarningFFCLaurens, Treutlen49 min
Jun 15, 7:00 PM EDTSevere Thunderstorm WarningFFCSpalding45 min
Jun 15, 7:11 PM EDTSevere Thunderstorm WarningFFCEmanuel29 min
Jun 15, 7:14 PM EDTFlash Flood WarningFFCCobb, Fulton4 hr
Jun 15, 7:25 PM EDTSevere Thunderstorm WarningFFCGlascock, Warren35 min
Jun 15, 7:29 PM EDTSevere Thunderstorm WarningFFCHall, Jackson46 min
Jun 15, 7:35 PM EDTSevere Thunderstorm WarningFFCButts40 min
Jun 15, 7:44 PM EDTSevere Thunderstorm WarningFFCDawson, Hall, Lumpkin, White46 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.